marcio jose martins
marcio jose martins
universidade federal de sao carlos, departamento de fisica
Verified email at df.ufscar.br
Title
Cited by
Cited by
Year
Drude weight, optical conductivity, and flux properties of one-dimensional Hubbard rings
RM Fye, MJ Martins, DJ Scalapino, J Wagner, W Hanke
Physical Review B 44 (13), 6909, 1991
1821991
The quantum inverse scattering method for Hubbard-like models
MJ Martins, PB Ramos
Nuclear Physics B 522 (3), 413-470, 1998
1241998
The algebraic Bethe ansatz for rational braid-monoid lattice models
MJ Martins, PB Ramos
Nuclear Physics B 500 (1-3), 579-620, 1997
1061997
The Bethe ansatz approach for factorizable centrally extended su (2| 2) S-matrices
MJ Martins, CS Melo
Nuclear Physics B 785 (3), 246-262, 2007
842007
Algebraic Bethe ansatz approach for the one-dimensional Hubbard model
PB Ramos, MJ Martins
Journal of Physics A: Mathematical and General 30 (7), L195, 1997
761997
Bethe ansatz for the XXX-S chain with non-diagonal open boundaries
CS Melo, GAP Ribeiro, MJ Martins
Nuclear Physics B 711 (3), 565-603, 2005
722005
Complex excitations in the thermodynamic Bethe-anzatz approach
MJ Martins
Physical review letters 67 (4), 419, 1991
701991
Intersecting loop model as a solvable super spin chain
MJ Martins, B Nienhuis, R Rietman
Physical review letters 81 (3), 504, 1998
681998
One-parameter family of an integrable spl (2| 1) vertex model: Algebraic Bethe ansatz and ground state structure
PB Ramos, MJ Martins
Nuclear Physics B 474 (3), 678-714, 1996
631996
Solution of the SU (N) vertex model with non-diagonal open boundaries
W Galleas, MJ Martins
Physics Letters A 335 (2-3), 167-174, 2005
602005
Conformal invariance and the operator content of the XXZ model with arbitrary spin
FC Alcaraz, MJ Martins
Journal of Physics A: Mathematical and General 22 (11), 1829, 1989
591989
Binding of holes in one-dimensional Hubbard chains
RM Fye, MJ Martins, RT Scalettar
Physical Review B 42 (10), 6809, 1990
511990
ULTRAVIOLET BEHAVIOR OF THE INTEGRABLE OFF-CRITICAL NON-UNITARY SERIES M3/q
P Christe, MJ Martins
Modern Physics Letters A 5 (26), 2189-2195, 1990
481990
Critical behaviour of integrable mixed-spin chains
SR Aladim, MJ Martins
Journal of Physics A: Mathematical and General 26 (12), L529, 1993
471993
Conformal invariance and critical exponents of the Takhtajan-Babujian models
FC Alcaraz, MJ Martins
Journal of Physics A: Mathematical and General 21 (23), 4397, 1988
461988
The exact solution and the finite-size behaviour of the Osp (1| 2)-invariant spin chain
MJ Martins
Nuclear Physics B 450 (3), 768-788, 1995
451995
R-matrices and spectrum of vertex models based on superalgebras
W Galleas, MJ Martins
Nuclear Physics B 699 (3), 455-486, 2004
412004
A connection between integrable Z (N) models and off-critical non-unitary theories
MJ Martins
Physics Letters B 240 (3-4), 404-406, 1990
381990
Critical spin models with continuously varying exponents
FC Alcaraz, MJ Martins
Physical review letters 61 (14), 1529, 1988
381988
Exact resonance ADE S-matrices and their renormalization group trajectories
MJ Martins
Nuclear Physics B 394 (2), 339-355, 1993
361993
The system can't perform the operation now. Try again later.
Articles 1–20